# SDR C1HA200392008

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS FOR DOORS L2 AND R2 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M983 AND BOTH OPS CKD GOOD IAW MM 33-50-01.
